| Model Number |
IntelliSpace Cardiovascular |
| Medical Device Problem Code |
Application Program Problem (2880)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/25/2026
Type of Reportable Event
Malfunction
Event or Problem Description
Philips received a complaint regarding intellispace cardiovascular (iscv), indicating that users encountered an application error after new permissions were granted.The device was in clinical use at the time of the event.No adverse events or harm were reported in the complaint (pr#(b)(4)).Philips has started an investigation of this complaint.